Tekashi 6ix9ine was just hospitalized for overdosing on caffeine and diet pills. He really needs to check himself before he wrecks himself.
Tekashi 6ix9ine is in the hospital. Amazingly, it’s not because he got his behind kicked.
The rapper-turned-informant is allegedly in the hospital in Florida because he overdosed on caffeine.
While we could make several jokes about his predicament — and, really, no one deserves it more than him — we’ll be nice and merely say, in the immortal words of Das EFX: check yourself before you wreck yourself, Daniel.
Hydroxycut is a diet pill that has been on the American market since 2002. Originating in Canada, the drug was pulled from the market back in 2004 because it contained ephedra and other detrimental substances that harmed the liver. The formula was retooled in 2009 and re-introduced to the American market in 2010. Per the company’s statement at the time, the only substance that remained from its original formulations was caffeine.
Common sense would dictate that one should probably avoid taking coffee (or tea) and Hydroxycut at the same time. Unfortunately, no one ever said Tekashi 6ix9ine (real name: Daniel Hernandez) had anything remotely resembling common sense. (And McDonald’s coffee tastes like old tires. This is a matter of indisputable fact.)
The 24-year-old rapper said he took two Hydroxycut pills and drank a McDonald’s coffee, which caused him to start sweating profusely and have an increased heart rate.
Wow, Tekashi 6ix9ine. Just wow.
The video below gives more details on this insanity.
Hydroxycut does not recommend that its users drink caffeine while taking a cycle of pills, but some formulations have no caffeine at all. And the “Gummo” rapper doesn’t look like someone that’s morbidly obese by any definition of the term — so is it really Hydroxycut’s fault?
Tekashi 6ix9ine knows that if he’s caught on drugs, he’ll be in violation of his probation. It’s probably in his best interest to blame a diet pill rather than consider a more likely alternative.
Disclaimer: The opinions expressed in this article do not necessarily reflect the views of CCN.com.